# SDR 97ZZZM890

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6228439003
- Condition: Wet
- Location: Radome
- Component: Collins
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR FAILED DUE TO MOISTURE IN RAYDOME.
